RUS  ENG
Full version
JOURNALS // Matematicheskoe modelirovanie // Archive

Mat. Model., 2007 Volume 19, Number 4, Pages 71–89 (Mi mm949)

This article is cited in 4 papers

Numerical algorithm for equations of diffusion type on base of multigrid methods

M. E. Ladonkina, O. Yu. Milyukova, V. F. Tishkin

Institute for Mathematical Modelling, Russian Academy of Sciences

Abstract: The new efficient algorithm for solving of parabolic type equations on base of multigrid method is pro-posed, which conserves the advantages of implicit scheme – stability and accuracy, but permits essentially reduce the number of arithmetical operations on each time level. The absolute stability of proposed method is proved on example of one dimensional model problem, the approximation error is investigated and the estimate of solution error is obtained. The calculations of D and 2D model problems showed the good accuracy of proposed method.

Received: 21.03.2006



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025